# SDR 9521732707

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, COULD NOT CONTROL CABIN PRESSURE IN STANDBY OR MANUAL.  AIRCRAFT RETURNED DTW, LANDED WITHOUT INCIDENT.  PRESSURIZED AIRCRAFT TO 6 PSI IN MANUAL AC/DC, NO EXTERIOR LEAKS NOTED.  PRESSURE HELD WITH APU AIR ONLY AND PACKS RUNNING, CONTROLLED RATE AND DESCENT THROUGHOUT ALL MODES OF MANUAL CONTROL PRESSURIZATION.  SYSTEM CHECKED OK.
